MathSciNet Relay Station
MathSciNet bibliographic data
MR807289 (87d:14004) 14B05 (13C13)
Esnault, Hélène; Knörrer, Horst Reflexive modules over rational double points. Math. Ann. 272 (1985), no. 4, 545–548.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement